Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 25, 2015, 6:56 PM CDT for Shannon County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 6:56 PM CDT (23:56 UTC)
- Expired
- Mar 25, 2015, 7:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Shannon County, MO
The radar
The St Louis radar (KLSX), 175 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2127 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485
WUUS53 KSGF 252356
SVRSGF
MOC203-260045-
/O.NEW.KSGF.SV.W.0043.150325T2356Z-150326T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMINENCE...
AND MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND SPRING AND WEST
EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK AND THE OZARK
NATIONAL SCENIC RIVERWAYS.
THIS WARNING WILL REPLACE THE TORNADO WARNING THAT WILL EXPIRE AT 7
PM. WHILE THE IMMINENT THREAT FOR A TORNADO HAS DECREASED...SOME
ROTATION REMAINS WITHIN THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3708 9107 3708 9121 3703 9122 3702 9148
3732 9154 3742 9118 3726 9115 3725 9111
3720 9111 3721 9109 3717 9106 3716 9102
3710 9101
TIME...MOT...LOC 2355Z 251DEG 24KT 3715 9143
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BOXELL2 follow-up statements
007
WWUS53 KSGF 260020
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT WED MAR 25 2015
MOC203-260045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-150326T0045Z/
SHANNON MO-
720 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHANNON COUNTY UNTIL 745 PM CDT...
AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF EMINENCE...AND MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EMINENCE...MIDRIDGE...ROUND SPRING AND WEST EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK AND THE OZARK
NATIONAL SCENIC RIVERWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3708 9107 3708 9121 3703 9122 3703 9136
3734 9148 3742 9118 3726 9115 3725 9111
3720 9111 3721 9109 3717 9106 3716 9102
3710 9101
TIME...MOT...LOC 0020Z 251DEG 24KT 3720 9123
HAIL...1.50IN
WIND...60MPH
$$
BOXELL928
WWUS53 KSGF 260035
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED MAR 25 2015
MOC203-260046-
/O.EXP.KSGF.SV.W.0043.000000T0000Z-150326T0045Z/
SHANNON MO-
735 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON COUNTY
WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3708 9107 3708 9121 3703 9122 3703 9136
3734 9148 3742 9118 3726 9115 3725 9111
3720 9111 3721 9109 3717 9106 3716 9102
3710 9101
TIME...MOT...LOC 0036Z 251DEG 24KT 3723 9110
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 5:58 PM CDT, 58 minutes earlier.
Area forecast discussion, Mar 25, 5:58 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT Wed Mar 25 2015
.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015
Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.
A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.
Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.
Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015
Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.
The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 550 PM CDT WED MAR 25 2015
Thunderstorms will continue across southern MO and will be
possible at the 3 TAF locations through the evening hours. A
shortwave trough will swing through from the northwest and will
clear the convection from northwest to southeast late this evening
and overnight. MVFR/IFR conditions will be possible within the
convection this evening and will persist overnight with the colder
air moving in. Improving flight conditions will arrive Thursday
morning behind the shortwave.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
090>098-101>106.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LindenbergHazardous weather outlook, Mar 25, 4:50 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 450 PM CDT WED MAR 25 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 450 PM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN MISSOURI THIS EVENING AND WILL CONTINUE TO DEVELOP AND SPREAD EAST ACROSS LOCATIONS ALONG AND SOUTH OF A PITTSBURG KANSAS TO LEBANON TO SALEM MISSOURI LINE THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF SUPERCELLS WITH HAIL TO THE SIZE OF GOLF BALLS BEING THE PRIMARY SEVERE WEATHER HAZARD. AS THE STORMS TRACK EAST THIS EVENING ACROSS SOUTHERN MISSOURI THE SUPERCELLS WILL LIKELY FORM INTO LINE SEGMENTS. WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREAT WITH THESE LINE SEGMENTS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS EVENING WITH ANY LINE SEGMENTS THAT BOW OUT TO THE NORTHEAST ACROSS MAINLY FAR SOUTHERN MISSOURI. FARTHER TO THE NORTH SHOWERS WITH EMBEDDED THUNDERSTORMS WILL OCCUR NORTH OF THE PITTSBURG TO LEBANON TO SALEM LINE. THE MAIN RISK WITH THESE STORMS WOULD BE SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES. THE THREAT FOR SEVERE STORMS WILL THEN BEGIN TO DIMINISH OVERNIGHT. HEAVY RAINFALL IS ALSO EXPECTED FOR AREAS ROUGHLY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR FROM LATE THIS AFTERNOON INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN LOCALIZED FLOODING F CREEKS...STREAMS AND LOW WATER CROSSINGS. A COLD FRONT WILL PUSH THROUGH THE AREA FROM THE NORTHWEST TO SOUTHEAST LATER THIS EVENING INTO THE OVERNIGHT HOURS. THE WINDS WILL SWITCH TO THE NORTH BEHIND THE FRONT WITH GUST AROUND 30 MPH OCCURRING AT TIMES OVERNIGHT...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY BE POSSIBLE TUESDAY INTO WEDNESDAY NEXT WEEK AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Mar 25, 5:16 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 1 N MANSFIELD 37.12N 92.58W
03/25/2015 E0.75 INCH WRIGHT MO AMATEUR RADIO
DIME HAIL COVERING HIGHWAY 60
&&
GAEDELocal storm report, Mar 25, 5:22 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HEAVY RAIN 4 NNE NOEL 36.60N 94.46W
03/25/2015 E1.30 INCH MCDONALD MO COCORAHS
ESTIMATED 0.71 INCHES SINCE 435 PM
&&
GAEDELocal storm report, Mar 25, 5:26 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 8 SE PINEVILLE 36.51N 94.28W
03/25/2015 E1.25 INCH MCDONALD MO TRAINED SPOTTER
&&
BURCHFIELDLocal storm report, Mar 25, 5:44 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 2 E SHELL KNOB 36.63N 93.60W
03/25/2015 BARRY MO EMERGENCY MNGR
DAMAGE TO BOAT DOCKS IN BIG BAY AREA
&&
BURCHFIELDLocal storm report, Mar 25, 5:48 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 N SHELL KNOB 36.65N 93.63W
03/25/2015 BARRY MO EMERGENCY MNGR
LARGE BILBOARD BLOWN OVER
&&
BURCHFIELDLocal storm report, Mar 25, 6:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL SUMMERSVILLE 37.18N 91.66W
03/25/2015 E1.75 INCH TEXAS MO AMATEUR RADIO
BROKE WINDSHIELD
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:20 PM CDT | Special Weather Statement | SGF | Pulaski | 25 min |
| Mar 24, 7:43 PM CDT | Special Weather Statement | SGF | Texas, Wright | 32 min |
| Mar 24, 7:46 PM CDT | Special Weather Statement | SGF | Pulaski | 29 min |
| Mar 25, 8:35 AM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Mar 25, 9:24 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Mar 25, 9:24 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Mar 25, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 49 min |
| Mar 25, 12:28 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 47 min |
| Mar 25, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 54 min |
| Mar 25, 12:59 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| Mar 25, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 33 min |
| Mar 25, 2:01 PM CDT | Special Weather Statement | SGF | Vernon | 29 min |
| Mar 25, 2:19 PM CDT | Special Weather Statement | SGF | Cedar | 26 min |
| Mar 25, 2:41 PM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| Mar 25, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 42 min |
| Mar 25, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 47 min |
| Mar 25, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 45 min |
| Mar 25, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 51 min |
| Mar 25, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 47 min |
| Mar 25, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 45 min |
| Mar 25, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 36 min |
| Mar 25, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Dade, Greene, Lawrence, Stone | 45 min |
| Mar 25, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 38 min |
| Mar 25, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 51 min |
| Mar 25, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 47 min |
| Mar 25, 5:11 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 34 min |
| Mar 25, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 45 min |
| Mar 25, 5:35 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Mar 25, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 45 min |
| Mar 25, 5:49 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Stone, Webster, Wright | 6 hr |
| Mar 25, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 47 min |
| Mar 25, 6:23 PM CDT | Tornado Warning | SGF | Shannon, Texas | 37 min |
| Mar 25, 6:30 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Mar 25, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 55 min |
| Mar 25, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.